MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT

BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT
Model Number M00518351
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ sclerotherapy needle was used during a procedure on (b)(6) 2017.According to the complainant, during the procedure needle was bent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.  should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Visual evaluation of the device revealed that the sheath was kinked approximately 1.7cm from the distal end and the needle was in the closed/retracted position.Functional analysis revealed that the needle was unable to be extended due to the condition of the device.Based on the condition of the returned device the most probable root cause classification for the reported failure is handling damage.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database confirmed that no other complaints exist for the specified batch.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject sclerotherapy needle was used during a procedure on (b)(6) 2017.According to the complainant, during the procedure needle was bent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
INTERJECT¿
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6668698
Report Number3005099803-2017-01927
Device Sequence Number877815
Product Code FCG
UDI-Device Identifier08714729296522
UDI-Public(01)08714729296522(17)20200208(10)20265789
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2020
Device Model NumberM00518351
Device Catalogue Number1835
Device Lot Number20265789
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1